# SDR AALA20100713TUL13

- Difficulty date: July 13, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 38,195 hours, 5,209 cycles
- Engine: Rroyce RB211*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC - INFLIGHT DFW-NRT.  CREW REPORTED LEFT ENGINE LOST OIL PRESSURE.  LEFT ENGINE WAS SHUTDOWN SINGLE ENGINE TIME 20 MINUTES.  EMERGENCY DECLARED DIVERTED YYC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FLIGHT WAS FERRIED TO DFW FOR REPAIRS.  REPLACED LEFT STEP ASIDE GEARBOX AND OIL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
